[14] Marc Chardin, Cohomology of projective schemes: From annihilators to vanishing,
[15] A. Campillo, F. Delgado, S.M. Gusein-Zade, The Alexander polynomial of a plane curve
singularity via the ring of functions on it, Duke Math. J., to appear.
[16] A. Corso, L. Ghezzi, C. Polini, B. Ulrich, Cohen-Macaulayness of special fiber rings, Comm.
Algebra (volume dedicated to S. Kleiman), to appear.
[17] A. Corso, C. Polini, M. Rossi, Depth of associated graded rings via Hilbert coefficients of
ideals, submitted.
[18] V. Cossart, Belghitti-Gruson or Semple?, Algebra, Arithmetic, and Geometry with Appli-
cations: Papers from S. S. Abhyankar's 70th Birthday Conference (West Lafayette, 2000),
Springer-Verlag, to appear.
[19] V. Cossart,
Piltant, A. J. Reguera-Lopez, Divisorial valuations dominating a normal sur-
face singularity, Fields Institute Communications Series 32, Amer. Math. Soc., Providence,
Rl, 2002; pp. 89-101.
[20] N. T. Cuong, M. Morales, L. T. Nhan, On the length of generalized fractions, J. Algebra, to
[21] J.-P. Demailly, L. Ein, R. Lazarsfeld, A subadditivity property of multiplier ideals, Michigan
Math. J. (volume in honor of William Fulton), 48 (2000), 137-156.
[22] J.-P. Demailly, Th. Peternell, M. Schneider, Pseudo-effective line bundles on compact Kahler
manifolds, lnternat. J. Math, 6 (2001), 689-741
[23] J. Elias, On the Grauert-Riemenschneider vanishing theorem, J. of Algebra 248 (2002),
[24] S. Encinas, A. Nobile,
Villamayor, On algorithmic equiresolution and
stratification of Hilbert schemes, Proc. London Math. Soc, to appear
[25] K. Eto, Almost complete intersection lattice ideals, submitted.
[26] H. Flenner, M. Zaidenberg, Rational curves and rational singularities., Math. Z., to appear.
[27] H.-B. Foxby and S. Iyengar, Depth and amplitude for unbounded complexes, these Proceed-
[28] A. Frankild, P. J0rgensen, Foxby equivalence, complete modules, and torsion modules, J. Pure
Appl. Algebra 174 (2002), 135-147.
[29] V. Gasharov, T. Hibi, I. Peeva, Resolutions of a-stable ideals, J. Algebra 254 (2002), 375-394.
[30] J. Gubeladze, Higher K-theory of toric varieties, http: I /arxiv. org/abs/math. KT/0104166
[31] A. Gerko, On homological dimensions, Sb. Math. 192 (2001), 1165-1179.
[32] A. Gerko, On suitable modules and G-perfect ideals, Russ. Math. Surv. 56 (2001), 749-750.
[33] L. Ghezzi, On the depth of the associated graded ring of an ideal, J. Algebra 248 (2002),
[34] A. Guerrieri, I. Swanson, On the ideal of minors of matrices of linear forms, these Proceed-
[35] N. Hara, K. Watanabe, K. Yoshida, F-rationality of Rees algebras, J. of Alg. 247 (2002),
[36] N. Hara, K. Watanabe, K. Yoshida, Rees algebras ofF-regular type, J. of Alg. 247 (2002),
[37] R. Hartshorne, M. Martin-Deschamps, D. Perrin, Triades et families de courbes gauches,
Math. Ann. 315 (1999), 397-468.
[38] M. Hashimoto, Surjectivity of multiplication and F -regularity of multigraded rings, these
[39] J. Herzog, E. Sbarra, Sequentially Cohen-Macaulay modules and local cohomology, Proceed-
ings of the International Colloquium on Algebra, Arithmetic and Geometry (Mumbai, 2000),
T.I.F.R. Studies in Math. 16, Part II, Narosa, New Delhi, 2002; pp. 327-341.
[40] M. Lejeune-Jalabert, A. J. Reguera-Lopez , Arcs and wedges on sandwiched surface singual-
rities, Amer. J. Math 121 (1999), 1191-1213.
[41] R. Laza, G. Pfister, D. Popescu, Maximal Cohen-Macaulay modules over the cone of an
elliptic curve, J. Alg. 253 (2002), 209-236.
[42] B. Malgrange, On nonlinear differential Galois theory, Chinese Ann. Math. 23 (2002), 219-
[43] B. Malgrange, Cartan involutiveness=Mumford regularity, these Proceedings.
[44] C. Miller, The Frobenius endomorphism and homological dimensions, these Proceedings.
Previous Page Next Page